Growth Equation of the General Fractional Calculus

Kochubei AN, Kondratiev Y (2019)
Mathematics 7(7): 615.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
We consider the Cauchy problem (D(k)u)(t)=lambda u(t), u(0)=1, where D(k) is the general convolutional derivative introduced in the paper (A. N. Kochubei, Integral Equations Oper. Theory 71 (2011), 583-600), lambda>0. The solution is a generalization of the function t & x21a6;E alpha(lambda t alpha), where 0infinity, are studied.
Stichworte
generalized fractional derivatives; growth equation; Mittag-Leffler; function
Erscheinungsjahr
2019
Zeitschriftentitel
Mathematics
Band
7
Ausgabe
7
Art.-Nr.
615
eISSN
2227-7390
Page URI
https://pub.uni-bielefeld.de/record/2937120

Zitieren

Kochubei AN, Kondratiev Y. Growth Equation of the General Fractional Calculus. Mathematics. 2019;7(7): 615.
Kochubei, A. N., & Kondratiev, Y. (2019). Growth Equation of the General Fractional Calculus. Mathematics, 7(7), 615. doi:10.3390/math7070615
Kochubei, A. N., and Kondratiev, Y. (2019). Growth Equation of the General Fractional Calculus. Mathematics 7:615.
Kochubei, A.N., & Kondratiev, Y., 2019. Growth Equation of the General Fractional Calculus. Mathematics, 7(7): 615.
A.N. Kochubei and Y. Kondratiev, “Growth Equation of the General Fractional Calculus”, Mathematics, vol. 7, 2019, : 615.
Kochubei, A.N., Kondratiev, Y.: Growth Equation of the General Fractional Calculus. Mathematics. 7, : 615 (2019).
Kochubei, Anatoly N., and Kondratiev, Yuri. “Growth Equation of the General Fractional Calculus”. Mathematics 7.7 (2019): 615.